Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

I have a Miniature Pinscher that weighs 31 pounds as of today. 1 and ½ months ago she was diagnosed with diabetes. The vet started her out with 4 units of insulin and is now up to 18 units 2x a day. When or how will I know if she is being given too much?

Smartliving Guest asked this
February 8, 2010 at 2:24 PM

A:

Coaches
1

Dear Gloria,

If someone gets too much insulin they become hypoglycemic and act weak, lethargic, or shaky. To help reduce the insulin dosage there are a few things I would suggest you do for your dog. Feed a diet appropriate for diabetes; give digestive enzymes with meals, and a probiotic and a high quality fish oil supplement daily. These together with Dia-IonX work synergistically to help stimulate healing and have helped many pets to either lower their insulin dosage or better regulate their diabetes. Try to establish a regular moderate exercise schedule for this helps glucose to enter into the cells. The goal is to regulate the diabetes well so you can avoid the complications of diabetes. Please let us know how you do and if there are any other questions about Dia-IonX that we can answer for you. I hope we can improve quality of life for you and your dog.

Best wishes,
Dr. Char
www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
February 10, 2010 at 2:24 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL: https://www.smartlivingnetwork.com/q1373

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback